Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had a treatment for bumps on genital area. How do I know I am free of virus?

Hello, I went to my GP this past fall for bumps in my genital area, he said it was mollscum contagious, which after researching more and looking at photos I used compound W like he suggested, I have been clear for three months now. I am looking at some other opetions as I had a few pop back up after finals week, this time the break out is far less sever. Is Zymaderm effictive at all? what is the best way to garentee that my body is free of the virus? Thanks
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
Molluscum contagiosum is a viral infection and it is known for recurrence.
Zymaderm is not much effective.Physical removal or extraction is best method.Electrofulgration is also effective method.

Hope this helps.
Wishing you good health.

Hair nail skin HIV STD specialist.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor